# SDR 96FDEA01181

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727123
- Aircraft serial: 18865
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Crack
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO CRACK IN BELL FRAME, STA 680 BETWEEN STR 26-27L.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-40-4, PG 12-17.
